# SDR A6WA201305094020

- Difficulty date: May 9, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 23,184 hours, 22,356 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL210, FELT BUMP IN ACFT SIMILAR TO WAKE TURBULANCE.  IMMEDIATELY FOLLOWED BY O/B GROUND SPOILERS AND SPOILERONS STATUS MESSAGES.  MESSAGES CLEARED.  SEQUENCE REPEATED TWO MORE TIMES.  LOSS OF INTERCONNECT FOR SECU 1 LOGGED IN MDC.  REMOVED AND REPLACED SECU 1 AS PER AMM 27-61-05.  OPS CHECKED GOOD S/N OFF 1046  S/N ON 01513
